# SDR CALA9801659

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN LOWER AFT END OF RT HORIZONTAL STABILIZER LOWER FAIRING.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW SRM 55-11-0 FIGURE 7, 55-01, FIGURE 2, 51-10-3, AND 51-30-2.
